# SDR GAIA9934

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, FOUND THE FORWARD COCKPIT EMEGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE FORWARD COCKPIT EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
